Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients - Archive ouverte HAL Access content directly
Journal Articles Mathematical Control and Related Fields Year : 2014

Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients

Guillaume Olive
  • Function : Author
  • PersonId : 938875

Abstract

In this article we are interested in the controllability with one single control force of parabolic systems with space-dependent zero-order coupling terms. We particularly want to emphasize that, surprisingly enough for parabolic problems, the geometry of the control domain can have an important influence on the controllability properties of the system, depending on the structure of the coupling terms. Our analysis is mainly based on a criterion given by Fattorini that reduces the problem to the study of a unique continuation property for elliptic systems. We provide several detailed examples of controllable and non-controllable systems.
Fichier principal
Vignette du fichier
v2-controllability-of-space-dependent-1d-parabolic-systems.pdf (473.81 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00848709 , version 1 (28-07-2013)
hal-00848709 , version 2 (26-12-2013)

Identifiers

Cite

Franck Boyer, Guillaume Olive. Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients. Mathematical Control and Related Fields, 2014, 4 (3), pp.263-287. ⟨10.3934/mcrf.2014.4.263⟩. ⟨hal-00848709v2⟩
665 View
403 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More